JACIII Vol.9 No.5 pp. 563-569
doi: 10.20965/jaciii.2005.p0563


Traces of Fuzzy Relations Under Dual Operations

Hiroshi Hashimoto

Faculty of Economics, Yamaguchi University, Yamaguchi 753-8514, Japan

February 14, 2003
April 11, 2005
September 20, 2005
fuzzy matrix, fuzzy matrix inequality, fuzzy relation, trace of a fuzzy relation
We examined dual properties of traces of a fuzzy relation using fuzzy matrices. Traces of a fuzzy relation are reflexive and transitive fuzzy relations obtained from the given fuzzy relation. Under standard operations on fuzzy matrices, fuzzy matrix inequalities and equalities are deduced by applying the well-known equivalent transformation of a fuzzy matrix inequality. We present, in particular, propositions on the construction of transitive fuzzy relations.
Cite this article as:
H. Hashimoto, “Traces of Fuzzy Relations Under Dual Operations,” J. Adv. Comput. Intell. Intell. Inform., Vol.9 No.5, pp. 563-569, 2005.
Data files:

*This site is desgined based on HTML5 and CSS3 for modern browsers, e.g. Chrome, Firefox, Safari, Edge, Opera.

Last updated on Jul. 12, 2024